| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with all the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device was unable to deliver defibrillation therapy during a patient event.The customer advised that they attempted to shock the patient three times with the defibrillation electrodes and was unable to.They used the hard paddles and were able to shock the patient but felt that the patient did not receive the full therapy as the patient did not move much from the shock.The patient did convert to a normal ecg rhythm.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.This issue is patient related; however, there was no adverse patient outcome reported.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device but was unable to duplicate or verify the reported issue.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The cause of the reported issue could not be determined.